# SDR DXTA2025032602796

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0298
- Aircraft time: 3,283 hours, 2,139 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG LANDING GEAR EXTENSION: WHILE AT CRUISE (FL410) WE HEARD A LOUD THUD. WE NOTICED THE AMBER BOX WITH SLASHES ON THE NOSE GEAR INDICATOR FOLLOWED BY A MESSAGE GEAR DISAGREE N. PASSING THROUGH FL190, WE HEARD ANOTHER THUD, THE AMBER BOX AND MESSAGE WENT AWAY AND SHOWED A NORMAL UP MESSAGE. WE PROCEEDED WITH A NORMAL LANDING. FOUND NLG STRUT SERVICING TO BE LOW, UNABLE TO SERVICE STRUT. REMOVED SEALS AND PACKINGS FROM NLG STRUT AND REPLACED. PERFORMED STRUT SERVICING AND OPERATIONAL CHECK. REMOVED AND REPLACED NLG UPLOCK SWITCH WITH A NEW UNIT. PERFORMED OPERATIONAL CHECK. ALL OPERATIONAL AND LEAK CHECKS GOOD. REF; CMM 32-20-01,  AMM 12-10-52, 32-32-10.
